# SDR QMLA2010092910064

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N561AM
- Make and model: Snias AS350B2
- Aircraft serial: 4381
- Aircraft time: 1,157 hours, 3,905 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,157 hours, 3,157 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr1 Engine
- Part time: 1,157 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE MECHANIC NOTED THAT THE EXTERNAL DRAIN/DUCT WAS CLOGGED BY INSECTS AND DEBRIS CAUSING WATER TO INTRUDE INTO THE CABIN AND ONTO THE VEMD.  THE MECHANIC CLEANED OUT THE DRAIN/DUCTING AND DRIED OUT ALL OF THE INSTRUMENTS AND ELECTRICAL CONNECTOR PLUGS.  A GROUND RUN OF 30 MINUTES REVEALED ALL INDICATIONS TO BE NORMAL.   THE ACFT WAS RETURNED TO SERVICE.
